# SDR EIA2006094

- Difficulty date: July 12, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N489EV
- Make and model: Boeing 747230F
- Aircraft serial: 23393
- Aircraft time: 83,144 hours, 14,707 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE 3 AND ZONE 4 MAIN DECK CARGO SMOKE DETECTION LIGHT'S ILLUMINATED IN FLIGHT( CRUISE).  NO EVIDENCE OF SMOKE/FIRE FOUND DURING PHYSICAL CHECK.  WARNING DETERMINE TO BE FALSE.
